JournalsrmiVol. 28, No. 3pp. 631–722

Singular integrals with flag kernels on homogeneous groups, I

  • Alexander Nagel

    University of Wisconsin, Madison, USA
  • Fulvio Ricci

    Scuola Normale Superiore, Pisa, Italy
  • Elias M. Stein

    Princeton University, United States
  • Stephen Wainger

    University of Wisconsin at Madison, USA
Singular integrals with flag kernels on homogeneous groups, I cover
Download PDF

Abstract

Let K\mathcal K be a flag kernel on a homogeneous nilpotent Lie group GG. We prove that operators TT of the form T(f)=fKT(f) = f*\mathcal K form an algebra under composition, and that such operators are bounded on Lp(G)L^{p}(G) for 1<p<1 < p < \infty.

Cite this article

Alexander Nagel, Fulvio Ricci, Elias M. Stein, Stephen Wainger, Singular integrals with flag kernels on homogeneous groups, I. Rev. Mat. Iberoam. 28 (2012), no. 3, pp. 631–722

DOI 10.4171/RMI/688